X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (19) 19
mathematics - algebraic topology (18) 18
rational homotopy theory (13) 13
algebra (11) 11
algebraic topology (7) 7
mapping space (7) 7
k-theory and homology (4) 4
mathematics, applied (4) 4
quillen model (4) 4
rational homotopy (4) 4
sullivan model (4) 4
55p62 (3) 3
[formula omitted]-algebra (3) 3
analysis (3) 3
function space (3) 3
homotopy theory (3) 3
sections (3) 3
54c35 (2) 2
algebras (2) 2
category theory (2) 2
homology (2) 2
l-infinity-algebra (2) 2
lie groups (2) 2
lie-algebra (2) 2
l∞ algebra (2) 2
mathematical models (2) 2
mathematics, general (2) 2
maurer-cartan elements (2) 2
nilpotent bundle (2) 2
primary 55p62 (2) 2
rational homotopy-theory (2) 2
secondary 54c35 (2) 2
space of sections (2) 2
spaces (2) 2
topology (2) 2
11b68 (1) 1
17b01 (1) 1
17b55 (1) 1
55p62, 54c35 (1) 1
55u10 (1) 1
55u35 (1) 1
[formula omitted]-algebras (1) 1
a algebra (1) 1
algebraic models of non-connected spaces (1) 1
applications of mathematics (1) 1
bernoulli numbers (1) 1
brackets (1) 1
bundle (1) 1
bundles (1) 1
bundling (1) 1
category (1) 1
classifying space (1) 1
coformality (1) 1
complete differential graded lie algebra (1) 1
components (1) 1
cone (1) 1
decomposition (1) 1
deformation-theory (1) 1
deligne groupoid (1) 1
dga cylinder (1) 1
dgl cylinder (1) 1
differential equations (1) 1
equivalence (1) 1
euler identity (1) 1
fibrations (1) 1
fibre-homotopy equivalences (1) 1
fixed point set (1) 1
fixed points (1) 1
formulas (1) 1
function-spaces (1) 1
functional analysis (1) 1
functors (1) 1
gauge action (1) 1
general (1) 1
general topology (1) 1
geometry (1) 1
geometry and topology (1) 1
higher massey products (1) 1
higher order whitehead products (1) 1
higher whitehead product (1) 1
homological algebra (1) 1
homotopy (1) 1
homotopy fixed point set (1) 1
homotopy lie algebra (1) 1
homotopy theory of lie algebras (1) 1
homotopy-theory (1) 1
inclusions (1) 1
isomorphism (1) 1
l (1) 1
l infinity-algebras (1) 1
l ∞ -algebras (1) 1
l-infinity-algebras (1) 1
l_\infty $$ algebra (1) 1
l_\infty $$ l ∞ -algebra (1) 1
l_\infty $$ model of a space (1) 1
l_∞ algebra (1) 1
lawrence-sullivan inerval (1) 1
lawrence–sullivan inerval (1) 1
lawrence–sullivan model (1) 1
lie derivation (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Advances in Mathematics, ISSN 0001-8708, 03/2013, Volume 236, pp. 60 - 91
We develop a homotopy theory of L∞ algebras based on the Lawrence–Sullivan construction, a complete differential graded Lie algebra which, as we show,... 
Rational homotopy theory | [formula omitted]-algebras | Algebraic models of non-connected spaces | Maurer–Cartan set | algebras | Maurer-Cartan set | Analysis | Models | Algebra
Journal Article
Topology and its Applications, ISSN 0166-8641, 2012, Volume 159, Issue 3, pp. 721 - 732
In this paper, we describe an explicit L ∞ -algebra structure on the differential graded vector space of Lie γ-derivations between two differential graded Lie... 
[formula omitted]-algebra | Rational homotopy theory | Mapping space | Sullivan model | Quillen model | Secondary | Primary | algebra
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 06/2013, Volume 141, Issue 6, pp. 2153 - 2167
Journal Article
Topology and its Applications, ISSN 0166-8641, 11/2019, Volume 267, p. 106901
We provide two criteria for establishing the non-formality of a differential graded Lie algebra in terms of higher Whitehead brackets, which are the Lie... 
Rational homotopy theory | [formula omitted]-algebra | Higher order Whitehead products | Coformality | Quillen spectral sequence | MATHEMATICS | MATHEMATICS, APPLIED | MODELS | PRODUCTS | SPACES | L-infinity-algebra | HOMOTOPY-THEORY
Journal Article
Linear Algebra and Its Applications, ISSN 0024-3795, 05/2017, Volume 520, pp. 16 - 31
We detect higher order Whitehead products on the homology H of a differential graded Lie algebra L in terms of higher brackets in the transferred L∞ structure... 
[formula omitted]-algebra | Rational homotopy theory | Higher Whitehead product | algebra
Journal Article
Journal of Homotopy and Related Structures, ISSN 2193-8407, 6/2016, Volume 11, Issue 2, pp. 309 - 332
...J. Homotopy Relat. Struct. (2016) 11:309–332 DOI 10.1007/s40062-015-0107-x Homotopy transfer and rational models for mapping spaces Urtzi Buijs 1 · Javier J... 
Algebra | L_\infty $$ L ∞ -algebra | Functional Analysis | Mapping space | Secondary 54C35 | Algebraic Topology | Rational homotopy | Mathematics | Number Theory | Primary 55P62 | algebra | MATHEMATICS | L-infinity-algebra | LIE-ALGEBRA | HOMOLOGICAL ALGEBRA | WHITEHEAD PRODUCTS | CONE | L-INFINITY-ALGEBRAS | DEFORMATION-THEORY | Mathematics - Algebraic Topology
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 10/2009, Volume 361, Issue 10, pp. 5601 - 5614
We give an explicit Lie model for any component of the space of free and pointed sections of a nilpotent fibration, and in particular, of the free and pointed... 
Morphisms | Algebra | Mathematical theorems | Homotopy theory | Maps | Functors | Mathematical models | Vector space models | Vector spaces | Rational homotopy theory | Space of sections | Mapping space | Sullivan model | Quillen model | SPACE | MATHEMATICS | mapping space | RATIONAL HOMOTOPY-THEORY | rational homotopy theory
Journal Article
Canadian mathematical bulletin, ISSN 0008-4395, 09/2017, Volume 60, Issue 3, pp. 470 - 477
In a previous work, we associated a complete differential graded Lie algebra to any finite simplicial complex in a functorial way. Similarly, we also have a... 
Rational homotopy theory | Maurer-Cartan elements | Complete differential graded lie algebra | MATHEMATICS | complete differential graded Lie algebra | RATIONAL HOMOTOPY-THEORY | rational homotopy theory
Journal Article
Revista Matemática Complutense, ISSN 1139-1138, 7/2013, Volume 26, Issue 2, pp. 573 - 588
...Rev Mat Complut (2013) 26:573–588 DOI 10.1007/s13163-012-0105-z L ∞ rational homotopy of mapping spaces Urtzi Buijs · Yves Félix · Aniceto Murillo Received: 28... 
Rational homotopy theory | 54C35 | 55P62 | Mathematics | Topology | L_\infty $$ algebra | Geometry | Algebra | Mapping space | Analysis | Mathematics, general | Applications of Mathematics | L_\infty $$ model of a space | L∞ algebra | L∞ model of a space
Journal Article
Topology and its Applications, ISSN 0166-8641, 05/2016, Volume 204, pp. 1 - 7
In this paper we completely describe the Deligne groupoid of the Lawrence–Sullivan interval as two parallel rational lines. 
Deligne groupoid | Lawrence–Sullivan inerval | Maurer–Cartan elements | Lawrence-Sullivan inerval | Maurer-Cartan elements
Journal Article
Journal of Topology, ISSN 1753-8416, 09/2018, Volume 11, Issue 3, pp. 799 - 825
In a previous work, by extending the classical Quillen construction to the non‐simply connected case, we have built a pair of adjoint functors, model and... 
17B55 | 55U10 (secondary) | 55P62 (primary) | MATHEMATICS | SPACES | Mathematics - Algebraic Topology
Journal Article
Forum Mathematicum, ISSN 0933-7741, 03/2017, Volume 29, Issue 2, pp. 277 - 286
In this paper we prove a family of identities for Bernoulli numbers parameterized by triples of integers with , . These identities are deduced by translating... 
17B01 | 55U35 | Bernoulli numbers | homotopy theory of Lie algebras | 11B68 | Gauge action | MATHEMATICS | MATHEMATICS, APPLIED | MODELS
Journal Article
Proceedings of the London Mathematical Society, ISSN 0024-6115, 05/2015, Volume 110, Issue 5, pp. 1135 - 1156
Let G be a compact connected Lie group, or more generally a path connected topological group of the homotopy type of a finite CW‐complex, and let X be a... 
MATHEMATICS | SECTIONS | MODELS | RATIONAL HOMOTOPY | Fixed points (mathematics) | Algebra | Equivalence | Mathematical analysis | Lie groups | Mathematical models | Topology | Inclusions | Formulas (mathematics) | Mathematics - Algebraic Topology
Journal Article
Algebraic and Geometric Topology, ISSN 1472-2747, 03/2013, Volume 13, Issue 1, pp. 577 - 588
We prove that the universal enveloping algebra of the Lawrence-Sullivan construction is a particular perturbation of the complete Baues-Lemaire cylinder of... 
MATHEMATICS | COMPONENTS
Journal Article
Commentarii Mathematici Helvetici, ISSN 0010-2571, 2008, Volume 83, p. 723
Journal Article
Journal of the Mathematical Society of Japan, ISSN 0025-5645, 2011, Volume 63, Issue 2, pp. 503 - 524
Journal Article
Mathematische Zeitschrift, ISSN 0025-5874, 4/2013, Volume 273, Issue 3, pp. 981 - 997
... mapping cone Urtzi Buijs · Javier J. Gutiérrez · Aniceto Murillo Dedicated to Yves Félix, on his 60th birthday Received: 29 November 2011 / Accepted: 3 April 2012... 
Mapping space | Secondary 54C35 | Rational homotopy | Mathematics, general | Mathematics | Primary 55P62 | L ∞ -algebras | algebras | MATHEMATICS | LIE-ALGEBRA | MODELS | L infinity-algebras | Analysis | Algebra
Journal Article
Commentarii Mathematici Helvetici, ISSN 0010-2571, 2008, Volume 83, Issue 4, pp. 723 - 739
In this paper we fully describe the rational homotopy Lie algebra of any component of a given (free or pointed) function space. Also, we characterize higher... 
General | Algebraic topology | General topology | Rational homotopy theory | Homotopy Lie algebra | Function space | Sullivan model | NILPOTENT BUNDLE | MATHEMATICS | MODELS | CATEGORY | SECTIONS | homotopy Lie algebra | rational homotopy theory
Journal Article
Israel journal of mathematics, ISSN 0021-2172, 06/2020
Journal Article
Advances in Mathematics, ISSN 0001-8708, 2009, Volume 222, Issue 1, pp. 151 - 171
In this paper, when G is the circle S 1 and M is a G-space, we study the rational homotopy type of the fixed point set M G , the homotopy fixed point set M h G... 
Space of sections | Fixed point set | Homotopy fixed point set | Rational homotopy | BUNDLE | MATHEMATICS | FUNCTION-SPACES | MAPS
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.